I started 50 mg of Zoloft about
two months ago. about
halfway through the two months I started experiencing chronic diarrhea, abdominal cramping, gas and bloating. I was wondering if anyone else on Zoloft exerienced these side effects and if they lasted the duration of being on the medication or if they went away over time? I called my doctor's office to discuss this with them but no one has gotten back to me, lol.
Last Thursday I decided to just stop taking the Zoloft. Like I said, I had only been on it for about two months and I just couldn't take the diarrhea any longer. It was controlling my life. I couldn't run errands. I had to plot out where bathrooms were. I couldn't exercise. I just didn't feel well.
There are things I like about the Zoloft and I think more I didn't like. I felt tired. I felt like when a situation arose that I had a memory of a feeling, like if I was upset I felt like I should be upset but the emotions really weren't there. I felt like I was faking. I did sleep well on it and now that I've stopped I've not been able to settle down as easily. I feel like I'm awake a lot and when I am sleeping i've had some CRAZY dreams! Is this normal?
I did notice that while on Zoloft I didn't deal with restless legs and my PMS symptoms were much less.
I guess I'm just weighing the pros and cons of Zoloft while I'm typing. My main question was about the diarrhea side effects and if anyone else experienced that while on Zoloft. Thanks!